# SDR AALA20150427006

- Difficulty date: April 25, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 56,842 hours, 7,228 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: Escape Strap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S FLIGHT DECK ESCAPE STRAP ACCESS COVER LATCH IS BROKEN.  R & R FLIGHT DECK ESCAPE STRAP ACCESS COVER LATCH.
